# SDR YQKA202211290001

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N707JQ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258703
- Aircraft time: 4,763 hours, 3,244 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Seal
- Part number: 64641PAR
- Condition: Damaged
- Location: Control Valve
- Part time: 4,763 hours, 3,244 cycles
- Component: Control Va, Hnywl, 2
- Component part number: 104968
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REAR BAY OVERHEAT ILLUMINATED DURING DEPARTURE CLIMB TO CRUISE ALTITUDE.
